|sores on my back and shoulders
Feb 1, 2008
I've altripa for two weeks and I am getting sores/bumps on my back that leaves dark spots, i have trouble going to sleep, and i feel like i have a hot flash phase, should i stop taking the medicine?
| Response from Dr. Henry
Flare ups of skin problems can be seen for a variety of reasons when starting effective HIV medications including Atripla. Sometimes the skin problems can be a sign (hard to believe) that the immune system is improving. You should have your skin examined by your HIV specialist for management of the lesions. Treatment should generally be continued. Stopping effective treatment can lead to resistance or flare ups of a range of clinical problems as well as continued risk for HIV/AIDS events. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.